# SDR SWAA2022021103952

- Difficulty date: March 15, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 45,423 hours, 26,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED BY RAMP AFT CARGO CENTER SCUFF PLATE HAS A CRACK / R&R AFT CENTER SCUFF PLATE PER AMM 53-11-02
